1 doctor weighed in:

Took monostat1 4 days ago for a yeast infection. Vaginal burning is gone but still have bad itching around labia with discharge in clitoris. Thoughts?

1 doctor weighed in
Dr. Malina Milan
Internal Medicine

In brief: Yeast infection

You could try a second dose of monistat, if this does not resolve your symptoms you should see your physician who may prescribe a different medication and confirm whether you have a yeast infection.
Take care!

In brief: Yeast infection

You could try a second dose of monistat, if this does not resolve your symptoms you should see your physician who may prescribe a different medication and confirm whether you have a yeast infection.
Take care!
Dr. Malina Milan
Dr. Malina Milan
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors